| Model Number |
1550225-08 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
11/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the index procedure on (b)(6) 2020, was to treat a mildly tortuous, mildly calcified mid left anterior descending artery (lad).A 2.25x08mm xience sierra stent delivery system was implanted without issue.One month after the index procedure the two dual antiplatelet drug therapy was discontinued and one direct oral anticoagulant (doac) was prescribed.At the 12 month follow-up the one doac was continued.On (b)(6) 2021, revascularization was performed [in-stent restenosis].A clinically significant delay in the procedure was not reported.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the electronic lot history record (elhr) for this product was not performed because the lot number was not reported and the product was not returned for analysis.The reported patient effect of stenosis is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.